# SDR FDEA201511073512

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 58,466 hours, 20,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR, SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED.  FOUND ARMING LINK AT L1 LOWER DOOR CAM ASSEMBLY, BOLT LOOSE CAUSING SLOP IN THE MECHANISM.  TIGHTENED NUT ON BOLT & PERFORMED OPERATIONS TEST OF GIRT BAR MECHANISM.
